# SDR CALA2025111811304

- Difficulty date: November 16, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 79,176 hours, 29,990 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED MED 1L EMERGENCY SLIDE FOR ACCESS. REINSTALLED MED 1L EMERGENCY SLIDE ASSY. REF. AMM 25-66-01.
